Horrible stabbing pain in head

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

eliztopp
Regular Member


Date Joined Feb 2008
Total Posts : 46
   Posted 3/27/2008 8:58 AM (GMT -6)   

Yesterday I just started getting this horrible stabbing pain in my head, right on my left temple and it is a sharp pain that comes and goes.  It has not gone away completely since it started.  Has anyone else experienced this ever? What did you do, or any suggestions on what to do for it?  I took an Aleve this morning and it doesn’t seem to be doing anything.  I am debating on taking a stronger pain killer, darvaset (sp?, it was prescribed for my back pain).  My boyfriend wants me to call my doctor or go to the hospital, but I just feel like I am always calling my doctor and feel like I am just a worrier, and I really dislike hospitals after staying in them for so long.  I was just wondering if maybe this could be related to my meds, decreasing my dose of steroids (I’ve now been on 15 mg if pred and will be decreasing to 10 tomorrow) and normally I flare around this dose of a taper (I have the last 2 times) and I also noticed I am getting more bloated and had a bad stomach pain (but upper stomach right under my rib cage, not lower or like a cramp) last night as well and the head pain started that night.  Any suggestions or input would be greatly appreciated!


 
{[lizzielu]}
age 20, diagnosed december 2006
meds: Asacol 400mg 4 pills 3x a day; 6-mp 75mg MWF, 50mg SSTTH; iron supplament; one-a-day; protonix; prednisone 20mg (in the middle of a tapper, down from 40mg started 1/1/08)
low residue diet
Remicade????--pondering, next step


princesscolon
Veteran Member


Date Joined Apr 2006
Total Posts : 733
   Posted 3/27/2008 10:36 AM (GMT -6)   
Well, I have had some bad migraines and I try to only take Tylenol and sleep, or maybe a Tylenol pm. I find the Darvocets make me cramp up more and affect my bms, they make me unable to go to the bathroom. It may be your body reacting to the Prednisone taper. I personally wouldnt ever take Aleve because it is an NSAID, which can cause stomach bleeding. I get bad headaches right before my period sometimes I guess from the change in horomones. If in doubt, call your GI and ask him what he suggests.
Diagnosed with Left-sided UC in 1995 at age 15, Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had almost recto-vaginal fistula in 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Proctofoam HC, Glucosamine 500, Vitamin B, Lomotil,  Tylenol pm, Lyrica started 1/17/08

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 11:26 PM (GMT -6)
There are a total of 2,974,658 posts in 326,195 threads.
View Active Threads


Who's Online
This forum has 161293 registered members. Please welcome our newest member, UnknownBlueLight.
297 Guest(s), 3 Registered Member(s) are currently online.  Details
C_G_K, fawad malik, Pratoman